CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale computational method for heat conduction problems of composite structures with diverse periodic configurations in different subdomains 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2018, 卷号: 76, 期号: 11-12, 页码: 2549-2565
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Yang, Zhiqiang
Favorite  |  View/Download:17/0  |  Submit date:2019/01/11
Heat conduction problems  Multiscale asymptotic analysis  Diverse periodic configurations  Error estimate  SOTS numerical algorithm  
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems  
High-order three-scale computational method for heat conduction problems of axisymmetric composite structures with multiple spatial scales 期刊论文
ADVANCES IN ENGINEERING SOFTWARE, 2018, 卷号: 121, 页码: 1-12
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Wang, Ziqiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Heat conduction problems  Axisymmetric composite structures  Multiple spatial scales  HOTS numerical algorithm  
SECOND-ORDER TWO-SCALE ANALYSIS METHOD FOR DYNAMIC THERMO-MECHANICAL PROBLEMS OF COMPOSITE STRUCTURES WITH CYLINDRICAL PERIODICITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 6, 页码: 834-863
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Yang, Zihao;  Wang, Ziqiang
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Dynamic thermo-mechanical problem  multiscale asymptotic analysis  composite structure  cylindrical periodicity  SOTS numerical algorithm  
Multiscale Nonlinear Thermo-Mechanical Coupling Analysis of Composite Structures with Quasi-Periodic Properties 期刊论文
CMC-COMPUTERS MATERIALS & CONTINUA, 2017, 卷号: 53, 期号: 3, 页码: 219-248
Authors:  Yang, Zihao;  Ma, Liang;  Mai, Qiang;  Cui, Junzhi;  Nie, Yufeng;  Dong, Hao;  An, Xiaohong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Thermo-mechanical coupling problem  quasi-periodic properties  multiscale asymptotic analysis  multiscale finite element-difference algorithm  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
Thermo-mechanical analysis of periodic porous materials with microscale heat transfer by multiscale asymptotic expansion method 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2016, 卷号: 92, 页码: 904-919
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Zhou, Song
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiscale asymptotic method  Microscale heat transfer  Porous materials  Thermo-mechanical analysis  
Multiscale computation for transient heat conduction problem with radiation boundary condition in porous materials 期刊论文
FINITE ELEMENTS IN ANALYSIS AND DESIGN, 2015, 卷号: 102-103, 页码: 7-18
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi;  Ge, Jingran
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Radiation boundary condition  Periodic porous materials  Transient heat transfer problem  
Multiscale asymptotic expansion and a post-processing algorithm for second-order elliptic problems with highly oscillatory coefficients over general convex domains 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2003, 卷号: 157, 期号: 1, 页码: 1-29
Authors:  Cao, LQ;  Cui, JZ;  Luo, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multiscale asymptotic analysis  second-order elliptic type equation  highly oscillatory coefficient  finite element method  post-processing technique  
Spectral analysis and numerical simulation for second order elliptic operator with highly oscillating coefficients in perforated domains with a periodic structure 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 12, 页码: 1588-1602
Authors:  Cao, LQ;  Cui, JZ;  Zhu, DC;  Luo, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
spectral analysis  multiscale asymptotic expansion  second order elliptic operator  rapidly oscillating coefficient  perforated domain